MAUDE Adverse Event Report: US ENDOSCOPY ROTH NET; ROTH NET MINI

US ENDOSCOPY ROTH NET; ROTH NET MINI
Model Number 00711057
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation for the reported event is in progress; a follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported via user facility medwatch report #2000330000-2024-8082 that during a patient procedure that their roth net mini would not deploy and that the handle was bent.It is unknown if there was any patient harm at this time.
 
Additional Manufacturer Narrative
The device subject of the reported event was not returned for evaluation.Without the return or inspection of the device, a root cause cannot be determined.It has been reported that there was no report of injury.The roth net mini instructions for use states, "short strokes, 1"-1.5" (2.5cm - 3.8cm) in length, are recommended throughout device passage to avoid sheath kinking.The following conditions may not allow the roth net device to function properly: (1) advancing the handle to the open position with too much speed or force, (2) attempting to pass or open the device in an extremely articulated endoscope, (3) attempting to actuate the device in an extremely coiled position and/or (4) actuating the device when the handle is at an acute angle in relation to the sheath." the device history record was reviewed and confirmed the lot was manufactured to specifications; no abnormalities were noted.There have been no other complaints associated with this lot.No additional issues have been reported.

Brand Name
ROTH NET
Common Device Name
ROTH NET MINI
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4404130648
MDR Report Key20457005
Report Number1528319-2024-00086
Device Sequence Number21035425
Product Code GCJ
UDI-Device Identifier00724995182526
UDI-Public(01)00724995182526(11)240409(17)270409(10)9014169
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711057
Device Catalogue Number00711057
Device Lot Number(10)9014169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown